# SDR AALA991759

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT SIDE 1166 FRAME/SHEAR TIE LOWER LEG CORRODED FROM STR 28L - STR 27L.  REMOVED AND REPLACED SHEAR TIE FROM STR 28L - STR 27 AT STA 1166 PER SRM 51-10-1.  TST:  59,603 HOURS.  CYCLES:  35,983.  (X)
